# SDR IPXA2014032182370

- Difficulty date: March 4, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, MAIN CABIN CENTER TANK SUBFLOOR UPPER SKIN CORRODED AT BS 1204 AND RBL 104.  REPAIRED CENTER TANK IAW EA 011-5730-01-A5168 REV IR, EO MD11-5730- 53826-A AND 8100-9.
